# SDR SWAA2016011948087

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 32,111 hours, 18,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMER EXIT LIGHT SIGN LOOSE.  SECURED SIGN IAW SIP.
